# SDR SWAA2022031606858

- Difficulty date: September 6, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Acb Door Surroun
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION REQUEST (W.K.) AFT CARGO DOOR SURROUND STRUCTURE; STA. 847 TO 847+8' STR. 25R INTERCOATAL CORRODED AT NUT PLATE LOCATIONS. (UPPON REMOVAL OF SHIELD ON NR Y111685 FOUND THAT THE MATING SURFACE CORRODED). / REMOVED CORROSION FROM AFT CARGO DOOR SURROUND STRUCTURESTA 847 - 847+8' STR 25R INTERCOSTAL IAW B737 SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS ORIG .063' REMAIN .050' LOSS .013' IAW B737 SRM 53-00-04-1A-1. REPLACED INTERCOSTAL WITH NEW FABRICATED INTERCOSTAL P/N 146A8322-12 IAW B737 SRM 51-40-02-0G-0 & BOEING DWG 146A8322 REV R & REV C & 146A8321 REV -
